# SDR 05FDEA01465

- Difficulty date: May 25, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT DOOR JAMB STA 999 RT EXISTING NICK BLEND OUT.  REPAIRED AS PER SRM 53-50-00 FIG 6 VOL I. MAJOR REPAIR AS PER GMM 6-2-100.
